# SDR Z3OA2025121600001

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N880PS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600398
- Aircraft time: 6,428 hours, 5,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE GEAR UNLOCKED ANNUNCIATOR ILLUMINATED ALONG WITH THE HYD PRESS ON ANNUNCIATOR. BOTH WERE ASSOCIATED WITH THE LOUD BANGING NOISE COMING FROM THE NOSE OF THE AIRCRAFT.
